On periodic boundary value problems of higher order nonlinear functional difference equations with p-Laplacian
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Motivated by [Linear Algebra and its Appl. 420(2007), 218-227] and [Linear Algebra and its Appl. 425(2007), 171-183], we, in this paper, study the solvability of periodic boundary value problems of higher order nonlinear functional difference equations with p-Laplacian. Sufficient conditions for the existence of at least one solution of this problem are established.
Abstract
Motivated by [Linear Algebra and its Appl. 420(2007), 218-227] and [Linear Algebra and its Appl. 425(2007), 171-183], we, in this paper, study the solvability of periodic boundary value problems of higher order nonlinear functional difference equations with p-Laplacian. Sufficient conditions for the existence of at least one solution of this problem are established.
참고문헌 (11)
- R. P. Agarwal, "Focal Boundary Value Problems for Differential and Difference Equations" (1998), Kluwer
- R. P. Agarwal, "Positive Solutions of Differential, Difference and Integral Equations" (1999), Kluwer Academic Publishers
- F. M. Atici, "Existence and uniqueness results for discrete second order periodic boundary value problems", Comput. Math. with Appl., 45, pp.1417~1427 (2003)
- F. M. Atici, "Positive periodic solutions for nonlinear difference equations with periodic coefficients", J. Math. Anal. Appl., 232, pp.166~182 (1999)
- A. Cabada, "Extremal solutions for the difference ϕ8-Laplacian problem with functiona l boundary value conditions", Comput. Math. Appl., 42, pp.593~601 (2001)
- A. Cabada, "Existence and comparison results for difference ϕ0-Laplacian boundary value problems with lower and upper solutions in reverse order", J. Math. Anal. Appl., 267, pp.501~521 (2002)
- K. Deimling, "Nonlinear Functional Analysis" (1985), Springer-Verlag
- J. Ji, "Eigenvalue comparisons for boundary value problems for second order difference equations", J. Math. Anal. Appl., 320, pp.964~972 (2006)
- J. Ji, "Eigenvalue comparisons for a class of boundary value problems of second order difference equations", Linear Algebra and its Appl., 420, pp.218~227 (2007)
- J. Ji, "Eigenvalue comparisons for a class of boundary value problems of second order difference equations", Linear Algebra and its Appl., 420, pp.218~227 (2007)
- V. L. Kocic, "Global Behavior of Nonlinear Difference Equations of Higher Order with Applications" (1993), Klower Academic Publishers
